Volume 16, Issue 4
A Quasi-Interpolation Satisfying Quadratic Polynomial Reproduction with Radial Basis Functions

L. Zha & R. Z. Feng

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 348-357

Published online: 2007-11

Preview Full PDF 0 828
Export citation
  • Abstract

In this paper, a new quasi-interpolation with radial basis functions which satisfies quadratic polynomial reproduction is constructed on the infinite set of equally spaced data. A new basis function is constructed by making convolution integral with a constructed spline and a given radial basis function. In particular, for twicely differentiable function the proposed method provides better approximation and also takes care of derivatives approximation.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NM-16-348, author = {L. Zha and R. Z. Feng}, title = {A Quasi-Interpolation Satisfying Quadratic Polynomial Reproduction with Radial Basis Functions}, journal = {Numerical Mathematics, a Journal of Chinese Uniersities}, year = {2007}, volume = {16}, number = {4}, pages = {348--357}, abstract = { In this paper, a new quasi-interpolation with radial basis functions which satisfies quadratic polynomial reproduction is constructed on the infinite set of equally spaced data. A new basis function is constructed by making convolution integral with a constructed spline and a given radial basis function. In particular, for twicely differentiable function the proposed method provides better approximation and also takes care of derivatives approximation.}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/10064.html} }
TY - JOUR T1 - A Quasi-Interpolation Satisfying Quadratic Polynomial Reproduction with Radial Basis Functions AU - L. Zha & R. Z. Feng JO - Numerical Mathematics, a Journal of Chinese Uniersities VL - 4 SP - 348 EP - 357 PY - 2007 DA - 2007/11 SN - 16 DO - http://dor.org/ UR - https://global-sci.org/intro/nm/10064.html KW - AB - In this paper, a new quasi-interpolation with radial basis functions which satisfies quadratic polynomial reproduction is constructed on the infinite set of equally spaced data. A new basis function is constructed by making convolution integral with a constructed spline and a given radial basis function. In particular, for twicely differentiable function the proposed method provides better approximation and also takes care of derivatives approximation.
L. Zha & R. Z. Feng. (1970). A Quasi-Interpolation Satisfying Quadratic Polynomial Reproduction with Radial Basis Functions. Numerical Mathematics, a Journal of Chinese Uniersities. 16 (4). 348-357. doi:
Copy to clipboard
The citation has been copied to your clipboard